# SDR IPXA2016042002401

- Difficulty date: March 18, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6027512
- Part serial: 060
- Condition: Chafed
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT NR 3 SLAT LOWER T/E SKIN CHAFE DAMAGE XOS429.  REPAIRED RT NR 3 SLAT SKIN IAW EA 011-5754-01-A6198, REV IR AND EO MD11-5750-60475-A.
